Nabutovsky, A., and Weinberger, Sh.. "Algorithmic unsolvability of the triviality problem for multidimensional knots.." Commentarii mathematici Helvetici 71.3 (1996): 426-434. <http://eudml.org/doc/140406>.
@article{Nabutovsky1996, author = {Nabutovsky, A., Weinberger, Sh.}, journal = {Commentarii mathematici Helvetici}, keywords = {algorithm; knot; trivial}, number = {3}, pages = {426-434}, title = {Algorithmic unsolvability of the triviality problem for multidimensional knots.}, url = {http://eudml.org/doc/140406}, volume = {71}, year = {1996}, }
TY - JOUR AU - Nabutovsky, A. AU - Weinberger, Sh. TI - Algorithmic unsolvability of the triviality problem for multidimensional knots. JO - Commentarii mathematici Helvetici PY - 1996 VL - 71 IS - 3 SP - 426 EP - 434 KW - algorithm; knot; trivial UR - http://eudml.org/doc/140406 ER -